|
Trudy Matematicheskogo Instituta im. V. A. Steklova, 1990, Volume 183, Pages 78–86
(Mi tm1900)
|
|
|
|
Modular representations of finite groups over integral domains
P. M. Gudivok, E. Ya. Pogorilyak
Citation:
P. M. Gudivok, E. Ya. Pogorilyak, “Modular representations of finite groups over integral domains”, Galois theory, rings, algebraic groups and their applications, Collected papers, Trudy Mat. Inst. Steklov., 183, Nauka, Leningrad, 1990, 78–86
Linking options:
https://www.mathnet.ru/eng/tm1900 https://www.mathnet.ru/eng/tm/v183/p78
|
|